Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Some conjectures on the maximal height of divisors of $x^n-1$

Nathan C. Ryan, Bryan C. Ward and Ryan Ward

Vol. 3 (2010), No. 4, 451–457
Abstract

Define B(n) to be the largest height of a polynomial in [x] dividing xn 1. We formulate a number of conjectures related to the value of B(n) when n is of a prescribed form. Additionally, we prove a lower bound for B(n).

Keywords
cyclotomic polynomials, heights
Mathematical Subject Classification 2000
Primary: 11C08, 11Y70, 12Y05
Milestones
Received: 29 September 2010
Revised: 23 November 2010
Accepted: 1 December 2010
Published: 6 January 2011

Communicated by Kenneth S. Berenhaut
Authors
Nathan C. Ryan
Department of Mathematics
Bucknell University
Lewisburg, PA 17837
United States
Bryan C. Ward
Department of Mathematics
Bucknell University
Lewisburg, PA 17837
United States
Ryan Ward
Department of Mathematics
Bucknell University
Lewisburg, PA 17837
United States